Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 76, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 10, 2020, 7:59 PM EDT for Cabell County, West Virginia; Gallia County, Jackson County, Lawrence County, Ohio; Boyd County, Carter County, Greenup County, Kentucky. It was in force for 61 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 7:59 PM EDT (23:59 UTC)
- Expired
- Jun 10, 2020, 9:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Cabell County, WV
The radar
The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:08 PM EDT | TSTM WND DMG | Worthington, KY | MULTIPLE TREES DOWN IN WORTHINGTON, INCLUDING COLLINS AVENUE AND 3RD AVENUE. |
| Jun 10, 8:17 PM EDT | TSTM WND DMG | 1 Se Oak Hill, OH | PICTURES OF LARGE TREE BLOWN DOWN ONTO TRUCK. |
| Jun 10, 8:30 PM EDT | TSTM WND DMG | 4 Wnw Rio Grande, OH | ROOF PARTIALLY BLOWN OFF OF A BUILDING. |
| Jun 10, 8:35 PM EDT | TSTM WND DMG | 2 W Rio Grande, OH | SEVERAL TREES DOWN AND ROOF PARTIALLY BLOWN OFF OF A STRUCTURE. |
| Jun 10, 8:39 PM EDT | TSTM WND DMG | Ironton, OH | TREES DOWN ON PROPERTY IN IRONTON |
| Jun 10, 8:40 PM EDT | TSTM WND DMG | 1 Ese Raceland, KY | MULTIPLE TREES DOWN THROUGHOUT RACELAND, INCLUDING BELLEFONTE ROAD, POND RUN AND DILLOW AVENUE, AND IN FLATWOODS, INCLUDING SUMMER STREET, OAKS DRIVE AND THOROUGHBRED ROAD. |
| Jun 10, 8:40 PM EDT | TSTM WND DMG | 1 Nne Flatwoods, KY | MULTIPLE TREES DOWN IN RACELAND ON POND RUN, BELLEFONTE ROAD AND DILLOW AVENUE AND IN FLATWOODS ON SUMMERS STREET, OAKS DRIVE AND THOROUGHBRED ROAD. |
| Jun 10, 8:50 PM EDT | TSTM WND DMG | 2 Ene Burlington, OH | TREES DOWN. |
| Jun 10, 9:01 PM EDT | TSTM WND DMG | 1 Ne Green Bottom, WV | TREES BLOWN DOWN AND TOOK DOWN POWER LINES |
| Jun 10, 9:05 PM EDT | TSTM WND DMG | Gallipolis, OH | SMALL TREES DOWNED ON VINE STREET. ALSO, SEVERAL INCHES OF WATER COVERING VINE ST. BRIDGE BETWEEN CHLLICOTHE RD AND SR141. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 6:51 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
287
WUUS51 KRLX 102359
SVRRLX
KYC019-043-089-OHC053-079-087-WVC011-110100-
/O.NEW.KRLX.SV.W.0076.200610T2359Z-200611T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
759 PM EDT Wed Jun 10 2020
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northern Boyd County in northeastern Kentucky...
Southern Greenup County in northeastern Kentucky...
Central Carter County in northeastern Kentucky...
Gallia County in southeastern Ohio...
Southeastern Jackson County in southeastern Ohio...
Lawrence County in southeastern Ohio...
Northwestern Cabell County in central West Virginia...
* Until 900 PM EDT.
* At 758 PM EDT, severe thunderstorms were located along a line
extending from near South Webster to near Greenbo Lake to near
Olive Hill, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Huntington, Ashland, Ironton, Grayson, Gallipolis, Coal Grove,
Olive Hill, Oak Hill, Rio Grande, Chesapeake, Cannonsburg, Lake
Vesuvius, Carter Caves State Park, Kenova, Catlettsburg, Ceredo,
Greenup, Coalton, Gesling and Greenbo Lake.
This includes Interstate 64 in Kentucky between mile markers 158 and
182, and between mile markers 188 and 189.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3867 8286 3857 8282 3860 8274 3868 8277
3868 8271 3875 8270 3875 8266 3885 8265
3885 8266 3900 8246 3890 8214 3884 8215
3879 8222 3873 8219 3862 8217 3842 8245
3840 8256 3842 8259 3839 8260 3829 8322
TIME...MOT...LOC 2358Z 247DEG 41KT 3879 8266 3852 8285 3828 8322
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
HART2 follow-up statements
549
WWUS51 KRLX 110024
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
824 PM EDT Wed Jun 10 2020
KYC019-043-089-OHC053-079-087-WVC011-110100-
/O.CON.KRLX.SV.W.0076.000000T0000Z-200611T0100Z/
Boyd KY-Greenup KY-Carter KY-Gallia OH-Jackson OH-Lawrence OH-
Cabell WV-
824 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN BOYD...SOUTHEASTERN GREENUP...EAST CENTRAL CARTER...
GALLIA...SOUTHEASTERN JACKSON...LAWRENCE AND NORTHWESTERN CABELL
COUNTIES...
At 824 PM EDT, severe thunderstorms were located along a line
extending from Rio Grande to near Lake Vesuvius to near Oldtown,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Huntington, Ashland, Ironton, Grayson, Gallipolis, Coal Grove, Oak
Hill, Rio Grande, Chesapeake, Cannonsburg, Lake Vesuvius, Kenova,
Catlettsburg, Ceredo, Princess, Coalton, Naples, Gallia, Flatwoods
and South Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3857 8282 3860 8274 3868 8277 3868 8271
3875 8270 3875 8266 3885 8265 3885 8266
3900 8246 3890 8214 3884 8215 3879 8222
3873 8219 3862 8217 3842 8245 3840 8256
3842 8259 3839 8260 3834 8294
TIME...MOT...LOC 0024Z 240DEG 34KT 3890 8238 3863 8257 3839 8294
HAIL...1.00IN
WIND...60MPH
$$
HART545
WWUS51 KRLX 110058
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
858 PM EDT Wed Jun 10 2020
KYC019-043-089-OHC053-079-087-WVC011-110106-
/O.EXP.KRLX.SV.W.0076.000000T0000Z-200611T0100Z/
Boyd KY-Greenup KY-Carter KY-Gallia OH-Jackson OH-Lawrence OH-
Cabell WV-
858 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOYD...SOUTHEASTERN
GREENUP...EAST CENTRAL CARTER...GALLIA...SOUTHEASTERN JACKSON...
LAWRENCE AND NORTHWESTERN CABELL COUNTIES WILL EXPIRE AT 900 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northeastern Kentucky...southeastern Ohio...and central and western
West Virginia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston West Virginia.
Remember, a Tornado Warning still remains in effect for Gallia
County until 9 15 PM EDT.
LAT...LON 3857 8282 3860 8274 3868 8277 3868 8271
3875 8270 3875 8266 3885 8265 3885 8266
3900 8246 3890 8214 3884 8215 3879 8222
3873 8219 3862 8217 3842 8245 3840 8256
3842 8259 3839 8260 3834 8294
TIME...MOT...LOC 0056Z 247DEG 41KT 3904 8194 3877 8214 3853 8251
$$
HARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:36 PM EDT, 5 hours 23 minutes earlier.
Area forecast discussion, Jun 10, 2:36 PM EDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 236 PM EDT Wed Jun 10 2020 .SYNOPSIS... A cold front approaches from the west, resulting in thunderstorm chances through tonight. High pressure and cooler conditions on Thursday. && .NEAR TERM /THROUGH THURSDAY/... As of 225 PM Wednesday... Convection has already begun to develop along the mountains this afternoon where enough lift is being generated within a moisture rich and unstable environment. As the afternoon progresses, convection is expected to spread further west into the CWA as this area receives greater forcing within the pre-frontal environment of an approaching cold front. During this time, any thunderstorms that develop have the potential to become strong or severe. This evening into tonight, a line of convection should sweep through the CWA from west to east. This line will likely coincide with the cold front passage. While wind should be the primary threat, isolated hail and the possibility of a tornado can't be ruled out. Excluding the mountains, heat index values are expected to once again reach upper 90s with isolated instances of 100 possible. Currently have an SPS out for the afternoon, as temperatures will likely fall short of Heat Advisory criteria. Temperatures should fall into the 60s overnight (50s for the mountains) following the cold front passage. Thursday's highs are forecast in the upper 70s to low 80s (60s to 70s in the higher elevations). && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 236 PM Wednesday... Surface high pressure should be in control of the weather across our region through the period. An upper level trof will dig southeast with several models indicating an upper low will develop to our north. As a result, expect any convection should be limited to our northern counties during the afternoon and evening hours on Saturday. Guidance suggests there will be a cooling trend with temperatures across the lowlands generally in the lower 80s on Friday with readings on Saturday in the mid 70s to around 80 degrees. && .LONG TERM /SUNDAY THROUGH TUESDAY/... As of 236 PM Wednesday... Surface high pressure should remain in control of the weather across our region through the period. The long range models indicate we will remain under the influence of an upper trough or possibly an upper closed low. Expect a chance of showers and thunderstorms will prevail each afternoon and evening. Daytime temperatures should slowly rise each day with readings on Tuesday near normal and slightly above normal by Wednesday. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... As of 145 PM Wednesday... Starting off with VFR conditions; however, as thunderstorms form this afternoon, periods of lowered CIGs and/or visibility may occur. Expecting these showers and storms to be scattered and could become strong or severe. Already beginning to see convection developing near EKN and BKW, and should have more widespread convection as the afternoon progresses. This evening into tonight, a cold front will move across the area bringing a line of convection from west to east. Greater chances of TS and RA will accompany this line, along with a greater likelihood of degraded flight conditions. Thunderstorm development along this line may be strong to severe with wind and hail as the greatest threats. Degraded CIGs may linger for a few hours following the frontal passage, but should improve back to VFR by the end of the TAF period. Gusty winds are expected to continue through the afternoon, then die down overnight. Sustained winds should remain in the 5-15KT range for the period. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of convection may vary for this afternoon and evening. Extent of convection this afternoon may also vary. CIG/VIS may lower during showers and thunderstorms. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z THURSDAY... No widespread IFR conditions expected at this time. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JSH NEAR TERM...JLB SHORT TERM...JSH LONG TERM...JSH AVIATION...JLB
Hazardous weather outlook, Jun 10, 6:58 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook National Weather Service Charleston WV 658 PM EDT Wed Jun 10 2020 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>031- 112300- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison- 658 PM EDT Wed Jun 10 2020 ...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered thunderstorms may occur this afternoon, followed by a line of storms this evening and tonight. The main severe weather threats will be strong wind gusts. However, an isolated tornado may also occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ024>026-032-034-039-040-515-517-519>523-525-526-112300- Mingo-Logan-Boone-Taylor-Wyoming-Upshur-Barbour-Northwest Raleigh- Northwest Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Northwest Randolph-Southeast Randolph- 658 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Scattered thunderstorms may occur this afternoon, followed by a line of storms this evening and tonight. A Slight Risk of severe weather exists, indicating that scattered severe storms may occur. The main severe weather threats today will be strong wind gusts. However, an isolated tornado may also occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ033-516-518-524-112300- Dickenson-Buchanan-McDowell-Southeast Raleigh-Southeast Fayette- Southeast Pocahontas- 658 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Scattered thunderstorms may occur this afternoon, followed by a line of storms this evening and tonight. A Marginal Risk of severe weather exists, indicating that isolated severe storms may occur. The main severe weather threats today will be strong wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 10, 4:04 PM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Charleston WV
404 PM EDT Wed Jun 10 2020
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>033-039-040-525-102200-
Lawrence-Carter-Boyd-Greenup-Lawrence-Vinton-Athens-Meigs-Gallia-
Jackson-Morgan-Perry-Washington-Dickenson-Buchanan-Doddridge-
Northwest
Randolph-Roane-Wood-Upshur-Lewis-Mingo-Wayne-Harrison-Logan-Gilmer-
Cabell-Wirt-Kanawha-Lincoln-Braxton-Calhoun-Barbour-Jackson-Clay-
McDowell-Ritchie-Boone-Mason-Taylor-Pleasants-Tyler-Putnam-
404 PM EDT Wed Jun 10 2020
...HOT AND HUMID THIS AFTERNOON...
High temperatures have reached the low 90s in spots this afternoon,
with isolated areas in the mid 90s. High moisture values will result
in very humid conditions. This afternoon, heat index values will
likely be in the upper 90s, with a few locations briefly reaching
100.
Take precautions if you work or have to spend time outside. Wear
lightweight and loose fitting clothing when possible and take
frequent rest breaks in shaded or air conditioned environments.
Anyone overcome by heat should be moved to a cool and shaded
location. Children and pets should not be left unattended in
vehicles under any circumstances. During hot weather, car interiors
can reach lethal temperatures in a matter of minutes.
LAT...LON 3702 8248 3720 8256 3754 8197 3797 8301
3832 8334 3873 8303 3860 8274 3937 8275
3947 8217 3993 8246 3959 8158 3944 7990
3943 7989 3901 7969 3861 8001 3874 8046
3775 8176 3755 8185 3743 8133 3728 8142
TIME...MOT...LOC 2003Z 240DEG 49KT 3979 8198
MEKLocal storm report, Jun 10, 7:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
722 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG JACKSON 39.05N 82.63W
06/10/2020 JACKSON OH TRAINED SPOTTER
SMALL BRANCHES DOWN. POWER POLE DOWN. HEAVY RAIN AND
FREQUENT LIGHTNING.
&&
EVENT NUMBER RLX2000985
ROCHELocal storm report, Jun 10, 7:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL 1 W WARNOCK 38.49N 83.02W
06/10/2020 M1.00 INCH GREENUP KY CO-OP OBSERVER
&&
EVENT NUMBER RLX2000986
HARTLocal storm report, Jun 10, 7:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG MCARTHUR 39.25N 82.47W
06/10/2020 VINTON OH 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE WHOLE
COUNTY.
&&
EVENT NUMBER RLX2000987
ROCHELocal storm report, Jun 10, 7:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
758 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 2 SW ALBANY 39.21N 82.22W
06/10/2020 M53 MPH ATHENS OH AWOS
&&
EVENT NUMBER RLX2000988
WEBBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:04 PM EDT | Special Weather Statement | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 21 more | 116 min |
| Jun 10, 6:44 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Jackson, Morgan, Perry, Vinton | 76 min |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Vinton | 72 min |
| Jun 10, 7:53 PM EDT | Tornado Warning | RLX | Lawrence | 37 min |
| Jun 10, 7:57 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 48 min |
| Jun 10, 7:37 PM EDT | Tornado Warning | RLX | Greenup | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Kentucky, 2020Severe Thunderstorm Warnings in West Virginia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.